Anyone taking phentermine?!?!

Discussion in 'Fitness & Nutrition' started by diesel, Oct 19, 2005.

Thread Status:
Not open for further replies.
  1. diesel

    diesel Guest

    Last year I took phen for awhile really didnt loose anything cause I never worked out... Just took it thinking I would lose weight magically.. Well hehe I finally stopped and gained more weight.. Just broke up with the gf and want to get back in shape.. I am 210 lbs and 5'7.. My doctor prescribed me 30mg twice a day.. I take one in the morning (keeps me buzzing awhile during the day, i have a desk job) and then right before I work out at night I take it.. Well the problem is, I suffer from depression and the downs once you come off of your high are really bad.. specially since I am at work at my desk job.. its not fun at all.. along with that I am kinda headachey, cold, and my eye sight is kinda fuzzy... so i take it and then go to the gym, and it helps me work out but after i get out of the gym i again still have a headache and i just feel really horrible.. not the normal high you get after working out... this is my second day taking the pill and i am wondering if there is a possibility of overdosing and do i really need to take this during the day when i am at my job?! i am not active at work so i mean the only thing I can see is it supresses my appetite.. are you guys having the same symptoms?? i really want to lose the weight but these side effects are scaring the hell out of me..
     
    Last edited by a moderator: Oct 19, 2005
  2. nathanbx

    nathanbx New Member

    Joined:
    Sep 23, 2002
    Messages:
    4,374
    Likes Received:
    0
    Location:
    Peoria, Il
    my biggest pet peeve is when mother fuckers can't get those right
     
  3. jonno

    jonno New Member

    Joined:
    Jun 3, 2003
    Messages:
    63,823
    Likes Received:
    2
    Location:
    fort sam
    dude your vag is lose
     
  4. dirtysouthboy

    dirtysouthboy New Member

    Joined:
    Oct 17, 2004
    Messages:
    4,582
    Likes Received:
    0
    Location:
    Austin
    It sounds like the drugs are fucking you up. I would drop them and lose weight the unlazy way that works. Eat less calories than you burn and exercise.
     
  5. nathanbx

    nathanbx New Member

    Joined:
    Sep 23, 2002
    Messages:
    4,374
    Likes Received:
    0
    Location:
    Peoria, Il
    :rofl:
     
  6. Fabian

    Fabian Active Member

    Joined:
    Mar 26, 2005
    Messages:
    26,591
    Likes Received:
    12
    Location:
    Albuquerque, NM
  7. ralyks

    ralyks New Member

    Joined:
    Feb 22, 2005
    Messages:
    6,796
    Likes Received:
    1
    http://phentermine.drugs.com/

    Chemically has some of the same effects as amphetamines, is habbit forming and if you don't like taking it, don't. Overdosing shouldn't be a problem if you follow your doctors dosing, most stimulants are most dangerous in physically active settings where the person is sweating and running around, MAKE SURE YOU DRINK LOTS OF WATER. Personally I wouldn't take it anyways, just sell it to some highschool kids. You'll get MUCH better results with a proper diet and working out regularly, and won't have an addiction to deal with.

    Ever watch 'requiem for a dream'? Think of the old lady.
     
Thread Status:
Not open for further replies.

Share This Page